# SDR ASOA99045

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120009
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: K, Y
- Precautionary procedure: A, E

## Discrepancy

ATL-BQK - LOST RIGHT ENGINE OIL PRESSURE AFTER TAKEOFF.  CREW SHUT DOWN RIGHT ENGINE AND DECLARED AN EMERGENCY INTO ATL.  MAINTENANCE FOUND OIL CAP IN BOTTOM OF COWLING.  ENGINE OIL WAS SERVICED AND ENGINE CLEANED.  LEAK AND OPS CHECKS WERE GOOD.  MECHANIC HAD FAILED TO PROPERLY SECURE THE OIL SERVICE CAP AFTER SERVICING THE ENGINE OIL.  (M)
